# SDR IPXA09657880

- Difficulty date: October 23, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 32,134 hours, 9,846 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 114T130527
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING L/E LES 155 FIXED FAIRING UPPER SUPPORT WEB AFT FRONT SPAR BRACKET FOUND CRACKED (1.125 INCH).  LT WING L/E LES 155 FIXED FAIRING UPPER SUPPORT WEB AFT FRONT SPAR BRACKET REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02 REV 45.
